The University of Arizona

The Journal of Methods and Measurement in the Social Sciences (JMM) is an online scholarly publication focusing on methodology and research design, measurement, and data analysis – providing a new venue for unique and interesting contributions in these study areas which frequently overlap.  ISSN: 2159-7855 

Accepted articles ahead of publication

 


Journal Homepage Image

Announcements

More Announcements...

Vol 8, No 2: Journal of Methods and Measurement in the Social Sciences

Table of Contents

Front Matter